MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING

LIVANOVA USA INC. PERFUSION PACK; SMART, PERFUSION PACKS, CONNECTORS, TUBING
Model Number 044063700
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa inc.Received a report related to the disconnection of the y connector placed in the outlet line of the arterial filter.The issue occurred during priming with flow at 6 lpm.The line was re-connected by the perfusionist and the circuit used for the surgery.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova usa inc.Manufactures the perfusion pack.The incident occurred in annapolis, maryland.From customer point of view it seems that the line was not bonded as it should be.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: according to drawing of the involved custom pack and the information provided by the customer, the disconnection occurred between the y connector code and the arterial filter outlet tubing, that should be bonded together during manufacturing.Unit was not available for investigation.The review of the complaints database identified that no other similar incidents were notified for concerned batch, neither a concerning trend was detected.Based on the available data, the most likely root cause of the complained event was an improper assembly of the arterial line to the connector, likely due to insufficient application of solvent in manufacturing.To prevent re-occurrence, the manufacturing personnel has been involved in a dedicated training meeting to discuss the specific event.

Brand Name
PERFUSION PACK
Common Device Name
SMART, PERFUSION PACKS, CONNECTORS, TUBING
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20307755
Report Number1718850-2024-00038
Device Sequence Number20781544
Product Code DWE
UDI-Device Identifier00803622147050
UDI-Public(01)00803622147050(240)044063700(17)260404(10)2409500035(11)240404
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2026
Device Model Number044063700
Device Lot Number2409500035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown